advertisement
Question
Posted by: thabang | 2010/03/10

Nur-Isterate

I have been on nur-Isterate for four year and I stopped using it, now that Im no longer using it I see my periods for 3 weeks in a month, any cure?should i counsult with a doctor or get overcounter medicine. kindly assist

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably a side effect of coming off the injection. See yoiur doctor who may be able to prescribe something to help till things settle down.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/11

This is probably a side effect of coming off the injection. See yoiur doctor who may be able to prescribe something to help till things settle down.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement